MathSciNet Relay Station
MathSciNet bibliographic data
MR536947 (80i:39001) 39A10 (43A99)
Edgar, G. A.; Rosenblatt, J. M. Difference equations over locally compact abelian groups. Trans. Amer. Math. Soc. 253 (1979), 273–289.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement